Displaying similar documents to “On strong uniform dimension of locally finite groups”

On uniform dimensions of finite groups

J. Krempa, A. Sakowicz (2001)

Colloquium Mathematicae

Similarity:

Let G be any finite group and L(G) the lattice of all subgroups of G. If L(G) is strongly balanced (globally permutable) then we observe that the uniform dimension and the strong uniform dimension of L(G) are well defined, and we show how to calculate these dimensions.

Erratum to: “Solitary quotients of finite groups”

Marius Tărnăuceanu (2013)

Open Mathematics

Similarity:

In this short note a correct proof of Theorem 3.3 from [Tărnăuceanu M., Solitary quotients of finite groups, Cent. Eur. J. Math., 2012, 10(2), 740–747] is given.

Representation of uni-nullnorms and null-uninorms on bounded lattices

Yi-Qun Zhang, Ya-Ming Wang, Hua-Wen Liu (2024)

Kybernetika

Similarity:

In this paper, we present the representation for uni-nullnorms with disjunctive underlying uninorms on bounded lattices. It is shown that our method can cover the representation of nullnorms on bounded lattices and some of existing construction methods for uni-nullnorms on bounded lattices. Illustrative examples are presented simultaneously. In addition, the representation of null-uninorms with conjunctive underlying uninorms on bounded lattices is obtained dually.